# SDR UPS08M52263

- Difficulty date: April 28, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN-BETWEEN STA 879-899, SEAT TRACK CROWN AREA, X=75.25 FOUND SURFACE CORROSION AS MARKED CORROSION AT CABIN BETWEEN STA 879-899 X=75.25 ON SEAT TRACK CROWN SURFACE AREA REMOVED PER SRM51-21-01 V.II R35.  EXISTING SEAT TRACK REPAIR SPLICES AT STA 869 AND STA 929 REMOVED PER SRM 51-31-01 V.II R35.  HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001 ON EXISTING TRIMMED OFF FOUND NO CRACK.  NEW SEAT TRACK REPAIR SECT AND SPLICE INSTALLED PER SRM51-31-01 V.II R35
